de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Radial migration in galactic thick discs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons18483

Schönrich,  Ralph
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Solway, M., Sellwood, J. A., & Schönrich, R. (2012). Radial migration in galactic thick discs. Monthly Notices of the Royal Astronomical Society, 422(2), 1363-1383. doi:10.1111/j.1365-2966.2012.20712.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-C354-5
Abstract
There is no abstract available